BibTeX record journals/ejc/HemmeterB92

download as .bib file

@article{DBLP:journals/ejc/HemmeterB92,
  author    = {Joe Hemmeter and
               Andries E. Brouwer},
  title     = {A new family of distance-regular graphs and the \{0, 1, 2\}-cliques
               in dual polar graphs},
  journal   = {Eur. J. Comb.},
  volume    = {13},
  number    = {2},
  pages     = {71--79},
  year      = {1992},
  url       = {https://doi.org/10.1016/0195-6698(92)90038-2},
  doi       = {10.1016/0195-6698(92)90038-2},
  timestamp = {Fri, 26 May 2017 22:51:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/HemmeterB92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier